×

zbMATH — the first resource for mathematics

Maximal abelsche Erweiterung von Funktionenkörpern über lokalen Körpern. (German) Zbl 0352.14012

MSC:
14H30 Coverings of curves, fundamental group
11S80 Other analytic theory (analogues of beta and gamma functions, \(p\)-adic integration, etc.)
14H05 Algebraic functions and function fields in algebraic geometry
11R58 Arithmetic theory of algebraic function fields
14H25 Arithmetic ground fields for curves
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Frey, Elliptische Funktionenkörper mit schlechter Reduktion. J. reine angew. Math256, 71-106 (1972). · Zbl 0241.14023 · doi:10.1515/crll.1972.256.71
[2] G. Frey, Elliptische Funktionenkörper mit schlechter Reduktion und nicht trivialer Hasselnvariante. Arch. Math.23, 260-268 (1972). · Zbl 0238.14013 · doi:10.1007/BF01304880
[3] Ju. I. Manin, The theory of commutative formal groups over fields of finite characteristic. Russian Math. Surveys18 (6), 1-83 (1963). · Zbl 0128.15603 · doi:10.1070/RM1963v018n06ABEH001142
[4] Ju. Manin andV. Drinfeld, Periods ofp-adic Schottky groups. J. reine angew. Math.262/263, 239-247 (1973).
[5] G.Martens, Komponentenzerfällende abelsche Erweiterungen reeller algebraischer Funktionenkörper einer Variablen. Diss. Heidelberg 1974.
[6] D. Mumford, An analytic construction of degenerating curves over complete local rings. Compositio Math.24, 129-174 (1972). · Zbl 0228.14011
[7] A.Néron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux. Inst. Hautes Études Sci. Publ. Math.21, Paris 1964.
[8] H.Popp, Fundamentalgruppen algebraischer Mannigfaltigkeiten. Lect. Notes Math.176, Berlin 1970.
[9] P.Roquette, Analytic theory of elliptic functions over local fields. Hamb. Math. Einzelschrifften, Neue Folge, Heft 1 (1969). · Zbl 0169.38001
[10] J.-P.Serre, Groupes algébriques et corps de classes. Paris 1959. · Zbl 0097.35604
[11] L. Gerritzen, On non-archimedean representations of abelian varieties. Math. Ann.196, 323-346 (1972). · Zbl 0255.14013 · doi:10.1007/BF01428221
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.